@article{MZM_1993_53_5_a6,
author = {I. A. Dynnikov},
title = {Proof of {S.} {P.~Novikov's} conjecture on the semiclassical motion of an electron},
journal = {Matemati\v{c}eskie zametki},
pages = {57--68},
year = {1993},
volume = {53},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1993_53_5_a6/}
}
I. A. Dynnikov. Proof of S. P. Novikov's conjecture on the semiclassical motion of an electron. Matematičeskie zametki, Tome 53 (1993) no. 5, pp. 57-68. http://geodesic.mathdoc.fr/item/MZM_1993_53_5_a6/
[1] Novikov S. P., “Gamiltonov formalizm i mnogoznachnyi analog teorii Morsa”, UMN, 37:5 (1982), 3–49 | MR | Zbl
[2] Novikov S. P., “Kriticheskie tochki i poverkhnosti urovnya mnogoznachnykh funktsii”, Tr. MIAN, 166, Nauka, M., 1984, 201–209 | MR | Zbl
[3] Novikov S. P., “Quasiperiodic structures in topology”, Trudy konferentsii Topological methods in mathematics, posvyaschennoi 60-letiyu Dzh.Milnora, Stony Bruk, 1991
[4] Zorich A. V., “Zadacha S. P. Novikova o poluklassicheskom dvizhenii elektrona v odnorodnom magnitnom pole, blizkom k ratsionalnomu”, UMN, 39:5 (1984), 235–236 | MR | Zbl
[5] Dynnikov I. A., “Dokazatelstvo gipotezy S. P. Novikova dlya sluchaya malykh vozmuschenii ratsionalnykh magnitnykh polei”, UMN, 47:3 (1992), 161–162 | MR | Zbl